# SDR AALA201707059037

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 55,898 hours, 20,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620000900
- Part serial: D011179
- Condition: Debonded
- Location: Te Flap
- Part time: 55,903 hours, 20,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CREW WALK AROUND, THE CREW FOUND RIGHT OUTBOARD FLAP REPAIR DEBONDED. REPAIRED FLAP TAB PER 27-54-62.
